Alert archive / Florida / Small Craft Advisories in 2018

Small Craft Advisory 13, NWS Tampa Bay, FL

March 20, 2018

NWS Tampa Bay, FL issued this small craft advisory at Mar 20, 2018, 4:03 AM EDT. It took effect at Mar 20, 2018, 12:00 PM EDT. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2018, 4:03 AM EDT (08:03 UTC)
In effect from
Mar 20, 2018, 12:00 PM EDT
Expired
Mar 22, 2018, 10:00 AM EDT
In force
46 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted.

501 
WHUS72 KTBW 200803
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
403 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORIES BEGIN THIS AFTERNOON...

.A potent cold front sweeps through today with strong gusty winds
creating hazardous marine conditions for small craft operators 
through Wednesday.

GMZ850-870-873-211700-
/O.CAN.KTBW.SC.Y.0012.000000T0000Z-180321T0800Z/
/O.NEW.KTBW.SC.Y.0013.180320T1600Z-180321T1700Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
403 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 1 PM EDT
WEDNESDAY...

The National Weather Service in Tampa Bay Ruskin has issued a
Small Craft Advisory, which is in effect from noon today to 1 PM
EDT Wednesday. 

* WINDS...Southwest to west at 20 to 25 knots.

* WAVES/SEAS...Building to up to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ830-836-853-856-876-211700-
/O.EXT.KTBW.SC.Y.0012.180321T0100Z-180321T1700Z/
Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
403 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
1 PM EDT WEDNESDAY...

* WINDS...Southwest to west at 20 to 25 knots.

* WAVES/SEAS...Building up to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


http://www.weather.gov/tampa
5 follow-up statements
254 
WHUS72 KTBW 201918
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
318 PM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT WEDNESDAY...

.A potent cold front will continue to sweep through the area
through tonight, with strong gusty winds creating hazardous 
marine conditions for small craft operators through Wednesday
night.

GMZ850-870-873-211000-
/O.EXT.KTBW.SC.Y.0013.000000T0000Z-180322T0300Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
318 PM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT WEDNESDAY...

* WINDS...Southwest to west at 20 to 25 knots.

* WAVES/SEAS...Building to up to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ830-836-853-856-876-211000-
/O.EXT.KTBW.SC.Y.0012.180321T0100Z-180322T0300Z/
Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
318 PM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
11 PM EDT WEDNESDAY...

* WINDS...Southwest to west at 20 to 25 knots.

* WAVES/SEAS...Building up to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


http://www.weather.gov/tampa
187 
WHUS72 KTBW 210808
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
408 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY EXTENDED THROUGH THURSDAY MORNING OVER THE
NORTHEASTERN GULF...

.Breezy northwest winds will continue as high pressure fills into
the eastern Gulf in the wake of the recent cold front. Strong 
gusty winds and rough seas will create hazardous marine 
conditions for small craft operators.

GMZ850-870-873-221400-
/O.EXT.KTBW.SC.Y.0013.000000T0000Z-180322T1400Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
408 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WINDS...Northwest at 20 to 25 knots.

* WAVES/SEAS...Up to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ853-221400-
/O.EXT.KTBW.SC.Y.0012.000000T0000Z-180322T1400Z/
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
408 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WINDS...Northwest at 20 to 25 knots.

* WAVES/SEAS...Up to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ830-836-856-876-220300-
/O.CON.KTBW.SC.Y.0012.000000T0000Z-180322T0300Z/
Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
408 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...Southwest to west at 20 to 25 knots.

* WAVES/SEAS...Up to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


http://www.weather.gov/tampa
034 
WHUS72 KTBW 211440
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
1040 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY 
MORNING OVER THE NORTHEASTERN GULF...

.Breezy northwest winds will continue as high pressure fills into
the eastern Gulf in the wake of the recent cold front. Strong
gusty winds and rough seas will create hazardous marine
conditions for small craft operators.

GMZ850-870-873-220200-
/O.CON.KTBW.SC.Y.0013.000000T0000Z-180322T1400Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
1040 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

* WINDS...Northwest at 20 to 25 knots.

* WAVES/SEAS...Up to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ830-836-856-876-220200-
/O.CON.KTBW.SC.Y.0012.000000T0000Z-180322T0300Z/
Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
1040 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...Southwest to west at 20 to 25 knots.

* WAVES/SEAS...Up to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ853-220200-
/O.CON.KTBW.SC.Y.0012.000000T0000Z-180322T1400Z/
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
1040 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

* WINDS...Northwest at 20 to 25 knots.

* WAVES/SEAS...Up to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


http://www.weather.gov/tampa
267 
WHUS72 KTBW 211910
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
310 PM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY
MORNING...

.Breezy northwest winds will continue as high pressure fills into
the eastern Gulf in the wake of the recent cold front. Strong
gusty winds and rough seas will create hazardous marine
conditions for small craft operators.

GMZ830-836-856-876-220915-
/O.EXT.KTBW.SC.Y.0012.000000T0000Z-180322T1400Z/
Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
310 PM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WINDS...Northwest 20 to 25 knots.

* WAVES/SEAS...Up to 7 feet offshore...and 4 to 5 feet at the
  mouth of Tampa Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ850-870-873-220915-
/O.CON.KTBW.SC.Y.0013.000000T0000Z-180322T1400Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
310 PM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

* WINDS...Northwest 20 to 25 knots.

* WAVES/SEAS...Up to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ853-220915-
/O.CON.KTBW.SC.Y.0012.000000T0000Z-180322T1400Z/
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
310 PM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

* WINDS...Northwest 20 to 25 knots.

* WAVES/SEAS...Up to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


http://www.weather.gov/tampa
895 
WHUS72 KTBW 220037
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
837 PM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY THURSDAY
MORNING...

.Breezy northwest winds will continue as high pressure fills into
the eastern Gulf in the wake of the recent cold front. Strong
gusty winds and rough seas will create hazardous marine
conditions for small craft operators.

GMZ850-870-873-221400-
/O.CON.KTBW.SC.Y.0013.000000T0000Z-180322T1400Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
837 PM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

* WINDS...Northwest around 20 knots with higher gusts.

* WAVES/SEAS...Up to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ830-836-853-856-876-221400-
/O.CON.KTBW.SC.Y.0012.000000T0000Z-180322T1400Z/
Tampa Bay waters-Charlotte Harbor and Pine Island Sound-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
837 PM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

* WINDS...Northwest around 20 knots with higher gusts.

* WAVES/SEAS...Up to 7 feet offshore...and 4 to 5 feet at the 
  mouth of Tampa Bay. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


http://www.weather.gov/tampa

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 1:44 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Mar 20, 1:44 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
144 AM EDT Tue Mar 20 2018

.AVIATION...
Widespread MVFR ceilings and visibilities with isolated IFR
ceilings will continue overnight, with areas of IFR ceilings
expected to increase in coverage closer to sunrise. Showers
and thunderstorms will spread south into the Tampa Bay area
terminals during the morning hours, and into southwest
Florida during the afternoon hours, with gusty winds turning
to westerly. Showers and storms will clear out from north to
south during the late afternoon and early evening, but
breezy winds are expected to hold overnight.

&&

.Prev Discussion... /issued 837 PM EDT Mon Mar 19 2018/

SHORT TERM (Overnight)... Weak short wave trough which
resulted in showers and a few storms this afternoon for the
Nature Coast has exited the GA/FL coast... with just some
showers in Levy that are winding down. Meanwhile a strong
deep low pressure system is moving up the Ohio
Valley...trailing a short wave trough with an associated
cold front across the Gulf Coastal states and the adjacent
Gulf waters. Deep southwest and west flow ahead of these
features will provide increasing moisture during the night
with patchy to areas of occasionally dense fog under low
clouds. Forecast for tonight looks good with not updates
planned.

The S/W trough and front will be approaching the coast around or
shortly after daybreak then traversing the area during the day...
the northern areas during the morning and the southern areas in
the afternoon. Some strong to severe storms will be moving
through with damaging winds the greatest threat...along with the
potential for some hail. An isolated tornado cannot be ruled out.
Winds increase as the front passes with breezy
conditions...perhaps reaching Lake Wind Advisory speeds.

MARINE...
Increasing winds tonight reach small craft advisory speeds in the
morning for the northern and middle offshore waters and elsewhere
in the afternoon...and continue at these speed while shifting to
west and northwest through Wed.

FIRE WEATHER...
Very dry air behind the Tue front sweeps in Wed and continues for
the rest of the week...creating the potential for some Red Flag
conditions...depending upon the ERC values.

&&

.Preliminary Point Temps/PoPs...
TPA  79  57  67  50 /  70  10   0   0
FMY  82  62  72  51 /  70  20   0   0
GIF  83  54  70  46 /  90  10   0   0
SRQ  78  60  68  52 /  80  10   0   0
BKV  80  51  67  43 /  80  10   0   0
SPG  79  59  67  54 /  70  10   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...Small Craft Advisory until 4 AM EDT Wednesday for Coastal
     waters from Tarpon Springs to Suwannee River FL out
     20 NM-Waters from Englewood to Tarpon Springs FL out
     20 to 60 NM-Waters from Tarpon Springs to Suwannee
     River FL out 20 to 60 NM.

     Small Craft Advisory from 2 PM this afternoon to 4 AM EDT
     Wednesday for Charlotte Harbor and Pine Island Sound-
     Coastal waters from Bonita Beach to Englewood FL out
     20 NM-Coastal waters from Englewood to Tarpon Springs
     FL out 20 NM-Tampa Bay waters-Waters from Bonita
     Beach to Englewood FL out 20 to 60 NM.

&&

AVIATION...18/Fleming

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:49 PM EDTSmall Craft AdvisoryTBW61 hr
Mar 20, 3:23 AM EDTLake Wind AdvisoryTBWCharlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more17 hr
Mar 20, 3:28 AM EDTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota44 hr
Mar 20, 10:21 AM EDTSpecial Marine WarningTBW54 min
Mar 20, 11:13 AM EDTSpecial Marine WarningTBW62 min
Mar 20, 11:46 AM EDTSpecial Weather StatementTBWPasco44 min
Mar 20, 11:47 AM EDTSpecial Marine WarningTBW88 min
Mar 20, 12:53 PM EDTSevere Thunderstorm WarningTBWLevy52 min
Mar 20, 12:54 PM EDTSpecial Marine WarningTBW96 min
Mar 20, 12:59 PM EDTSpecial Weather StatementTBWPasco46 min
Mar 20, 1:09 PM EDTSpecial Weather StatementTBWCitrus, Hernando, Pasco, Sumter66 min
Mar 20, 1:11 PM EDTSpecial Marine WarningTBW94 min
Mar 20, 1:35 PM EDTSevere Thunderstorm WarningTBWPasco, Sumter13 min
Mar 20, 1:51 PM EDTTornado WarningTBWPasco24 min
Mar 20, 2:04 PM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Pasco, Sumter26 min
Mar 20, 2:05 PM EDTTornado WarningTBWHernando, Pasco, Sumter25 min
Mar 20, 2:23 PM EDTSpecial Marine WarningTBW82 min
Mar 20, 2:38 PM EDTSpecial Weather StatementTBWPinellas52 min
Mar 20, 2:41 PM EDTSpecial Marine WarningTBW34 min
Mar 20, 3:09 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pinellas51 min
Mar 20, 3:14 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pinellas46 min
Mar 20, 3:30 PM EDTSpecial Weather StatementTBWCitrus30 min
Mar 20, 3:38 PM EDTSpecial Marine WarningTBW67 min
Mar 20, 3:53 PM EDTSpecial Weather StatementTBWPolk37 min
Mar 20, 3:54 PM EDTSevere Thunderstorm WarningTBWManatee, Sarasota27 min
Mar 20, 4:07 PM EDTSpecial Weather StatementTBWHardee23 min
Mar 20, 4:33 PM EDTSpecial Marine WarningTBW42 min
Mar 20, 4:36 PM EDTSpecial Weather StatementTBWHardee39 min
Mar 20, 4:37 PM EDTSevere Thunderstorm WarningTBWHardee, Highlands, Polk23 min
Mar 20, 4:51 PM EDTSpecial Weather StatementTBWSarasota39 min
Mar 20, 4:56 PM EDTSevere Thunderstorm WarningTBWHardee, Highlands, Polk34 min
Mar 20, 5:13 PM EDTTornado WarningTBWHighlands32 min
Mar 20, 5:31 PM EDTSpecial Weather StatementTBWCharlotte44 min
Mar 20, 5:35 PM EDTSpecial Marine WarningTBW85 min
Mar 20, 6:07 PM EDTSpecial Weather StatementTBWDeSoto38 min
Mar 20, 6:21 PM EDTSevere Thunderstorm WarningTBWDeSoto, Highlands22 min

Nearby

Small Craft Advisories in Florida, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.